Please use this identifier to cite or link to this item:
Title: Partial orders on partial Baer-Levi semigroups
Authors: Boorapa Singha
Jintana Sanwong
R. P. Sullivan
Keywords: Mathematics
Issue Date: 1-Apr-2010
Abstract: Marques-Smith and Sullivan [Partial orders on transformation semigroups, Monatsh. Math. 140 (2003), 103-118] studied various properties of two partial orders on P(X), the semigroup (under composition) consisting of all partial transformations of an arbitrary set X. One partial order was the containment order: namely, ifα,β εP(X) then α⊂ β means x=x for all xdom, the domain of . The other order was the so-called natural order defined by Mitsch [A natural partial order for semigroups, Proc. Amer. Math. Soc. 97(3) (1986), 384-388] for any semigroup. In this paper, we consider these and other orders defined on the symmetric inverse semigroup I(X) and the partial Baer-Levi semigroup PS(q). We show that there are surprising differences between the orders on these semigroups, concerned with their compatibility with respect to composition and the existence of maximal and minimal elements. © 2010 Australian Mathematical Publishing Association Inc.
ISSN: 17551633
Appears in Collections:CMUL: Journal Articles

Files in This Item:
There are no files associated with this item.

Items in CMUIR are protected by copyright, with all rights reserved, unless otherwise indicated.